Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

Math Matters

Roberts, IT (2006). Math Matters. Gazette of the Australian Mathematical Society,33(5):297-305.

Document type: Journal Article
Citation counts: Google Scholar Search Google Scholar

Title Math Matters
Author Roberts, IT
Journal Name Gazette of the Australian Mathematical Society
Publication Date 2006
Volume Number 33
Issue Number 5
Start Page 297
End Page 305
Place of Publication Melbourne, Australia
Publisher Aust Mathematical Society
HERDC Category C2 - Journal Article - Other contributions to refereed journal (internal)
 
Versions
Version Filter Type
Access Statistics: 23 Abstract Views  -  Detailed Statistics
Created: Fri, 12 Sep 2008, 08:35:25 CST by Administrator